International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2023, Vol. 8, Issue 5, Part A

On the basisness problem for a discontinious sturm-liouville operator


Author(s): Veysel Kılınç

Abstract: The objective of this research paper is to explore the Riesz basis properties exhibited by the eigenfunction of the Sturm-Liouville equation, considering boundary conditions and transmission conditions that involve a spectral parameter. It is assumed that the coeffficient function of the equation is discontinuous. The fundamental purpose of this scholarly article is to examine the Riesz basis properties exhibited by the eigenfunctions of the Sturm-Liouville equation. Specifically, it examines the influence of boundary conditions and transmission conditions, which incorporate a spectral parameter.

Pages: 53-57 | Views: 169 | Downloads: 16

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Veysel Kılınç. On the basisness problem for a discontinious sturm-liouville operator. Int J Stat Appl Math 2023;8(5):53-57.

Call for book chapter
International Journal of Statistics and Applied Mathematics